Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2005, Vol. 14 Issue (1): 6-11    DOI: 10.1088/1009-1963/14/1/002
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Localized Lie symmetries and conserved quantities for the finite-degree-of-freedom systems
Bai Jing-Huaa, Fu Jing-Lib, Chen Li-Qunc
a Department of Mathematics, Kaifeng University, Kaifeng,475000, China; b School of Natural Scence, Zhejiang University of Science,Hangzhou,310018, China;Shanghai Institute of Applied Mathematics and Mechanics,Shanghai University, Shanghai,200072, China; c Shanghai Institute of Applied Mathematics and Mechanics,Shanghai University, Shanghai,200072, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn